Document Type

Article

Publication Date

12-1-2009

Keywords

Generalized predator-prey biological model, Logistic equations, Maximum principles, Non-existence and existence of positive solutions

Abstract

The non-existence and existence of positive solutions for the generalized predator-prey biological model for two species of animals Δu + ug(u,v) = 0 in Ω, Δv + vh(u,v) = 0 in Ω, u = v = 0 on ∂Ω, is investigated in this paper. The techniques used in this paper are from elliptic theory, the upper-lower solution method, the maximum principles and spectrum estimates. The arguments also rely on detailed properties of solutions to logistic equations. © 2009 Academic Publications.

Journal Title

International Journal of Pure and Applied Mathematics

Volume

53

Issue

3

First Page

385

Last Page

394

First Department

Mathematics

Acknowledgements

Retrieved February 17, 2021 from https://ijpam.eu/contents/2009-53-3/7/7.pdf

Included in

Mathematics Commons

COinS